# SDR 99UAL900560

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102093
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT AND AFT CABIN AREAS DURING FLIGHT.  *S/D*  LEFT HAND AIR CYCLE MACHINE (ACM PN:810209-3) WAS REPLACED PRECAUTIONARY.  AIRCRAFT WENT BACK TO REVENUE SERVICE WITHOUT FURTHER SMOKE INCIDENT.
